The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (949 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 4, 1996, pp. 985–997
DOI: 10.4171/ZAA/741

Published online: 1996-12-31

A Variant of the Mountain Pass Theorem and its Application to Hammerstein Integral Equations

V. Moroz[1] and P. P. Zabrejko[2]

(1) The Academy of Sciences of Belarus, Minsk, Belarus
(2) The Academy of Sciences of Belarus, Minsk, Belarus

A new variant of the mountain pass theorem based on a ’strong’ deformation lemma is presented. Some applications to the existence of non-trivial solutions of nonlinear Hammerstein integral equations are given too.

Keywords: Critical point theory, mountain pass lemma, Hammerstein integral equations, non-trivial solutions

Moroz V., Zabrejko P. P.: A Variant of the Mountain Pass Theorem and its Application to Hammerstein Integral Equations. Z. Anal. Anwend. 15 (1996), 985-997. doi: 10.4171/ZAA/741